MathSciNet Relay Station
MathSciNet bibliographic data
MR1178925 (93f:93109) 93D09 (93B36 93C10 93D21)
Wang, You Yi; Xie, Lihua; de Souza, Carlos E. Robust control of a class of uncertain nonlinear systems. Systems Control Lett. 19 (1992), no. 2, 139–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement